# SDR AWXA960372

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - FLT 9 - L-4 ENTRY DOOR LIGHT ILLUMINATED IN FLIGHT.  ADJUSTED L-4 GUIDE ARM AND SERRATED PLATE PER BMM 52-11-04. PRESSURIZED A/C AND RAN ENGINES TO P/POWER.  DOOR IS SECURE, NO WARNING LIGHTS.  (M)
